# SDR RRXA000184

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DAMAGED AFT OF CARGO DOOR BY K-LOADER.  REPAIRED DAMAGE WITH EXTERNAL DOUBLER IAW DC-8 SRM CHAPTER 53-2-1 PG 117/118 AND MESSAGE NR EAF-ILM-00-00024 H DATED 08 FEB 00.  ACFT FERRIED TO KMDT FOR PERMANENT SHEET METAL REPAIRS.
